×

zbMATH — the first resource for mathematics

Optimal periodic dividend and capital injection problem for spectrally positive Lévy processes. (English) Zbl 1394.91243
Summary: In this paper, we investigate an optimal periodic dividend and capital injection problem for spectrally positive Lévy processes. We assume that the periodic dividend strategy has exponential inter-dividend-decision times and continuous monitoring of solvency. Both proportional and fixed transaction costs from capital injection are considered. The objective is to maximize the total value of the expected discounted dividends and the penalized discounted capital injections until the time of ruin. By the fluctuation theory of Lévy processes in [H. Albrecher et al., Bernoulli 22, No. 3, 1364–1382 (2016; Zbl 1338.60125)], the optimal periodic dividend and capital injection strategies are derived. We also find that the optimal return function can be expressed in terms of the scale functions of Lévy processes. Finally, numerical examples are studied to illustrate our results.

MSC:
91B30 Risk theory, insurance (MSC2010)
60G51 Processes with independent increments; Lévy processes
93E20 Optimal stochastic control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albrecher, H.; Cheung, E. C.K.; Thonhauser, S., Randomized observation periods for the compound Poisson risk model: dividends, Astin Bull., 41, 2, 645-672, (2011) · Zbl 1239.91072
[2] Albrecher, H.; Gerber, H. U.; Shiu, E. S., The optimal dividend barrier in the gamma-omega model, Eur. Actuar. J., 1, 1, 43-55, (2011) · Zbl 1219.91062
[3] Albrecher, H.; Ivanovs, J.; Zhou, X., Exit identities for Lévy processes observed at Poisson arrival times, Bernoulli, 22, 3, 1364-1382, (2016) · Zbl 1338.60125
[4] Avanzi, B.; Cheung, E. C.; Wong, B.; Woo, J. K., On a periodic dividend barrier strategy in the dual model with continuous monitoring of solvency, Insurance Math. Econom., 52, 1, 98-113, (2013) · Zbl 1291.91088
[5] Avanzi, B.; Gerber, H. U., Optimal dividends in the dual model with diffusion, Astin Bull., 38, 2, 653-667, (2008) · Zbl 1274.91463
[6] Avanzi, B.; Gerber, H. U.; Shiu, E. S.W., Optimal dividends in the dual model, Insurance Math. Econom., 41, 111-123, (2007) · Zbl 1131.91026
[7] Avanzi, B.; Shen, J.; Wong, B., Optimal dividends and capital injections in the dual model with diffusion, ASTIN Bull., 41, 2, 611-644, (2011) · Zbl 1242.91089
[8] Avanzi, B.; Tu, V.; Wong, B., On optimal periodic dividend strategies in the dual model with diffusion, Insurance Math. Econom., 55, 210-224, (2014) · Zbl 1296.91143
[9] Bayraktar, E.; Kyprianou, A. E.; Yamazaki, K., On optimal dividends in the dual model, Astin Bull., 43, 3, 359-372, (2013) · Zbl 1283.91192
[10] Bayraktar, E.; Kyprianou, A.; Yamazaki, K., Optimal dividends in the dual model under transaction costs, Insurance Math. Econom., 54, 133-143, (2014) · Zbl 1294.91071
[11] Bertoin, J., (Lévy Processes, Cambridge Tracts in Mathematics, (1996), Cambridge University Press)
[12] Chan, T.; Kyprianou, A. E.; Savov, M., Smoothness of scale functions for spectrally negative Lévy processes, Probab. Theory Related Fields, 150, 129-143, (2011) · Zbl 1259.60050
[13] Egami, M.; Yamazaki, K., Phase-type Fitting of scale functions for spectrally negative Lévy processes, J. Comput. Appl. Math., 264, 1-22, (2014) · Zbl 1291.60094
[14] Fleming, W. H.; Soner, H. M., Controlled Markov processes and viscosity solutions (vol. 25), (2006), Springer Science and Business Media · Zbl 1105.60005
[15] Kuznetsov, A.; Kyprianou, A. E.; Rivero, V., The theory of scale functions for spectrally negative Lévy processes, (Lévy Matters II, (2012), Springer Berlin, Heidelberg), 97-186 · Zbl 1261.60047
[16] Kyprianou, A., Introductory lectures on fluctuations of Lévy processes with applications, (2006), Springer Science and Business Media · Zbl 1104.60001
[17] Kyprianou, A. E.; Loeffen, R.; Pérez, J. L., Optimal control with absolutely continuous strategies for spectrally negative Lévy processes, J. Appl. Probab., 49, 1, 150-166, (2012) · Zbl 1253.93001
[18] Peng, X.; Chen, M.; Guo, J., Optimal dividend and equity issuance problem with proportional and fixed transaction costs, Insurance Math. Econom., 51, 3, 576-585, (2012) · Zbl 1285.91065
[19] Pérez, J.L., Yamazaki, K., 2016. On the optimality of Periodic barrier strategies for a spectrally positive Lévy process. arXiv preprint arXiv:1604.07718.
[20] Porteus, E. L., On optimal dividend, reinvestment and liquidation policies for the firm, Oper. Res., 25, 5, 818-834, (1977) · Zbl 0384.90016
[21] Yao, D.; Yang, H.; Wang, R., Optimal dividend and capital injection problem in the dual model with proportional and fixed transaction costs, European J. Oper. Res., 211, 3, 568-576, (2011) · Zbl 1237.91143
[22] Yin, C.; Wen, Y., Optimal dividends problem with a terminal value for spectrally positive Lévy processes, Insurance Math. Econom., 53, 3, 769-773, (2013) · Zbl 1290.91176
[23] Zhao, Y.; Wang, R.; Yao, D.; Chen, P., Optimal dividends and capital injections in the dual model with a random time horizon, J. Optim. Theory Appl., 167, 1, 272-295, (2015) · Zbl 1341.49021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.